# SDR C2XA10RI004

- Difficulty date: January 6, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 24,515 hours, 18,270 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000006
- Part serial: 00108
- Condition: Defective
- Location: Nlg
- Part time: 24,581 hours, 18,319 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 4931 - IAD - FLIGHT CREW REPORTED AIR GROUND FAIL MESSAGE.  RIC MX REMOVED, REPACKED AND INSTALLED NOSE LANDING GEAR STRUT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
